Ask a Pharmacist Expert Forum
Possible Floater Medicine?
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Possible Floater Medicine?

Hello
I was wondering if there is any drug out there that helps reduce seeing floaters and flashes in your eyes?  I have been to the eye doctor and my eyes are fine.  The are just really annoying.

Thanks
Related Discussions
616411_tn?1221767853
If you have already been to the eye doctor and the doctor has ruled out any causes of floaters, it may be that you just have them. You would need to have a doctor diagnose the cause of the floaters to treat them with medication. Most spots and floaters in the eye are harmless and merely annoying. Many will fade over time and become less bothersome. If it becomes too bothersome and it is affecting your daily routine, I would contact your eye doctor again to see what he or she recommends. There is not anything to my knowledge that is specifically prescribed for eye floaters.
Best of luck to you,

Jennifer R RPh www.drugstore.com
Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank